Share
News

Army Admits Multiple People Were 'Inadvertently' Given COVID Vaccines at Washington Base

Share

Three people at a military base were injected with the Pfizer COVID-19 vaccine in what the military is framing as some sort of accident.

The incident took place at Joint Base Lewis-McChord in Washington state, but the military is keeping most of the details under wraps.

“Joint Base Lewis-McChord is aware three people were inadvertently administered the Pfizer COVID-19 vaccine instead of another vaccine at the Lewis Main Exchange,” said Army Col. Joey Sullinger, I Corps public affairs officer, according to KOMO-TV.

“Positive corrective action has been taken at this vaccination site to prevent such errors from happening again. Army medical professionals are notifying and ensuring the health and welfare of those affected. This incident is under investigation.”

The names of those accidentally injected, what vaccine they were supposed to be given, and how exactly the wrong shots were given were not disclosed.

Trending:
US General Warns: We're Already Under Attack

The incident was noted by a Twitter account with the name Terminal CWO that claims it offers “Exposés on the dirt that doesn’t get discussed in our ranks.” CWO is an acronym that commonly stands for Chief Warrant Officer. The account’s posts cannot be verified.

The base is currently only giving out the Pfizer vaccine and is also currently offering flu shots, according to the New York Post.

Has the COVID vaccine program been mismanaged?

Joint Base Lewis-McChord is home to the I Corps and 62nd Airlift Wing.

Vaccination errors have cropped up across the nation at a time when pharmacies are giving out COVID-19 shots at the same time as traditional flu shots.

As noted by CNN, mistakes can have serious consequences.

Earlier this month, Joshua and Alexandra Price took their children Sophia, 5, and Lukas, 4, to a Walgreens in Evansville, Indiana, for their annual flu shots.

They said they all were mistakenly injected with the adult version of the COVID-19 vaccine.

Related:
Fauci Blasts Fox News After Host Compares Him to Nazi Doctor

“When they called us and told us that they had made a mistake and had given us the wrong shot, I was just in shock,” Alexandra Price said. “All I could say to them was, ‘What does this mean for my kids?'”

“Lukas started feeling sick before we even got home from Walgreens,” Alexandra Price said.

“He was feeling yucky, lethargic, and already had begun a fever,” Joshua Price said.

This was not a simple post-vaccination illness.

“The children have experienced a number of adverse effects since receiving the Pfizer COVID-19 vaccine. Fever, body aches, cough, headaches, and nausea are among the symptoms the children are experiencing,” according to a statement released by the Prices’ attorney, Dan Tuley.

“The 4- and 5-year-old are also under treatment of a pediatric cardiologist for tachycardia and elevated blood pressure, respectively.”

Alexandra Price said that Lukas has improved but Sophia has not.

“Her blood pressure is in the 98th percentile and she continues to have no energy,” she said.

Joshua Price is also feeling the impact of the mistake.

“It’s been well over a week and I still have high blood pressure and chest pain,” he said.

This article appeared originally on The Western Journal.

Truth and Accuracy

Submit a Correction



loading

We are committed to truth and accuracy in all of our journalism. Read our editorial standards.

Tags:
, , ,
Share

Conversation